# SDR GLBA2016070800593

- Difficulty date: July 5, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 39,786 hours, 46,747 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: RN52510R20
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE ATTACHING BULT ON THE CABIN DOOR BROKE.  MAINTENANCE REPLACED THE BOLT ON THE LOWER END OF THE CABIN DOOR STRUT IAW MM 52-10-01(1)(B) STEPS 9-10, OPS CHECKED GOOD.
